# SDR AALA20021034

- Difficulty date: July 16, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - DURING OVERNIGHT MAINTENANCE EMERGENCY ESCAPE PATH SEAT MOUNTED LIGHTING AT SEAT 11DEF INOPERATIVE.  REPLACED CANNON PLUG TO SEAT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
